# SDR AC2A2008120579692

- Difficulty date: December 5, 2008
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N6533U
- Make and model: Bell 206L-3
- Aircraft serial: 52439
- Aircraft time: 16,268 hours
- Engine: Allsn 250C30
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Broken
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ENGINE WOULD NOT RESPOND TO THROTTLE INPUTS. SUSPECT A BROKEN THROTTLE CABLE.
